Refael Hassin
Refael Hassin
Dirección de correo verificada de post.tau.ac.il - Página principal
Título
Citado por
Citado por
Año
To queue or not to queue: Equilibrium behavior in queueing systems
R Hassin, M Haviv
Springer Science & Business Media, 2003
9522003
Approximation schemes for the restricted shortest path problem
R Hassin
Mathematics of Operations research 17 (1), 36-42, 1992
7181992
Approximation algorithms for the geometric covering salesman problem
EM Arkin, R Hassin
Discrete Applied Mathematics 55 (3), 197-218, 1994
3641994
Rational queueing
R Hassin
CRC press, 2016
2632016
Scheduling arrivals to queues: A single-server model with no-shows
R Hassin, S Mendel
Management Science 54 (3), 565-572, 2008
2072008
Optimal contests
A Glazer, R Hassin
Economic Inquiry 26 (1), 133-143, 1988
2041988
Approximation algorithms for maximum dispersion
R Hassin, S Rubinstein, A Tamir
Operations research letters 21 (3), 133-137, 1997
1801997
Improved complexity bounds for location problems on the real line.
R Hassin, A Tamir
Operations Research Letters 10 (7), 395-402, 1991
1621991
Consumer information in markets with random product quality: The case of queues and balking
R Hassin
Econometrica: Journal of the Econometric Society, 1185-1195, 1986
1601986
Approximations for minimum and min-max vehicle routing problems
EM Arkin, R Hassin, A Levin
Journal of Algorithms 59 (1), 1-18, 2006
1582006
On local search for weighted k-set packing
EM Arkin, R Hassin
Mathematics of Operations Research 23 (3), 640-648, 1998
153*1998
The scheduling of maintenance service
S Anily, CA Glass, R Hassin
Discrete Applied Mathematics 82 (1-3), 27-42, 1998
1461998
On the minimum diameter spanning tree problem
R Hassin, A Tamir
Information processing letters 53 (2), 109-111, 1995
1461995
Complexity of finding dense subgraphs
Y Asahiro, R Hassin, K Iwama
Discrete Applied Mathematics 121 (1-3), 15-26, 2002
1422002
Maximum flow in (s, t) planar networks
R Hassin
1421981
The swapping problem
S Anily, R Hassin
Networks 22 (4), 419-433, 1992
1311992
Strategic behavior and social optimization in Markovian vacation queues
P Guo, R Hassin
Operations research 59 (4), 986-997, 2011
1152011
Approximation algorithms for hitting objects with straight lines
R Hassin, N Megiddo
Discrete Applied Mathematics 30 (1), 29-42, 1991
1131991
Equilibrium threshold strategies: The case of queues with priorities
R Hassin, M Haviv
Operations Research 45 (6), 966-973, 1997
1101997
Approximating the tree and tour covers of a graph
EM Arkin, MM Halldórsson, R Hassin
Information Processing Letters 47 (6), 275-282, 1993
1001993
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20